Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

gagging when taking medicine??

Posted by on Mar. 2, 2011 at 9:18 AM
  • 8 Replies

 I never really had trouble swallowing pills and not gagging before getting pregnant. Now, lately I've been getting a lot of headaches so I take some tylenol and basically everytime I do, I gag sooo badly that I literally am 4 secs from throwing up. Is anyone else going through this?? It sucks!!! lol

by on Mar. 2, 2011 at 9:18 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
Sarita33
by on Mar. 2, 2011 at 9:29 AM
Same here! And also when I had a cold everytime I would cough it would set off my gag reflex sooo bad. I can't believe how diff this pregnancy is from my first.
Posted on CafeMom Mobile
meam4444
by Emerald Member on Mar. 2, 2011 at 9:34 AM

 Yep--I always have this every pregnancy..it is horrible.  I can never take regular prenatals because of this.  Hope it gets better for you!

bcbmami
by on Mar. 2, 2011 at 9:36 AM

I used to do that. So now I put the drink in my mouth first, then put the pill in. I don't have any problems anymore!

melly726
by on Mar. 2, 2011 at 9:48 AM

I am like that with my prenatal unless I take it with juice. You can always use children's liquid or chewable if those are easier to take for you!

sparklebug86
by on Mar. 2, 2011 at 9:52 AM

that usually happens in the beginning of the pregnancy. I had to take chewable multi vitamins to get over that. It should pass soon.

sammywantsababy
by on Mar. 2, 2011 at 9:57 AM

 omg me too!!!!!!!! I would cough and like almost vomit every time....ugh!!!

Quoting Sarita33:

Same here! And also when I had a cold everytime I would cough it would set off my gag reflex sooo bad. I can't believe how diff this pregnancy is from my first.

 

sammywantsababy
by on Mar. 2, 2011 at 9:57 AM

 im already in my 2nd trimester though :(

Quoting sparklebug86:

that usually happens in the beginning of the pregnancy. I had to take chewable multi vitamins to get over that. It should pass soon.

 

naumann24
by on Mar. 2, 2011 at 10:00 AM

are you taking them a lot? I usually gag if I have taken to much over a period of time. Like I can be fine one day and the next its like my body says hell no I do not want this in there. I feel you and it sucks. hope you get to feeling better and the headaches are no better at all.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)